RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 10–19 (Mi tmf4030)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonautomorphic dynamics in algebraic statistical mechanics

V. M. Maksimov


Abstract: The scheme of the nonautomorphic dynamics in the algebraic statistical mechanics is proposed, which is based on the Heisenberg equations defined on algebras of microscopic observables. In contrast to the case of the automorphic dynamics these equations are not supposed to have the solutions in the algebra. The Liouville equations in the space of states are determined by the Heisenberg equations. General properties of the solutions of Liouville equations are investigated on certain sets of states, which we name quasi-equilibrium states. It is shown that the macroscopic causality principle is valid for the quasi-equilibrium states and in the representations determined by physically pure invariant states the dynamics is generated by the spatial group of automorphisms of the weak closure of the microscopic observable algebra.

Full text: PDF file (729 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 944–943

Bibliographic databases:

Received: 26.11.1974

Citation: V. M. Maksimov, “Nonautomorphic dynamics in algebraic statistical mechanics”, TMF, 25:1 (1975), 10–19; Theoret. and Math. Phys., 25:1 (1975), 944–943

Citation in format AMSBIB
\Bibitem{Mak75}
\by V.~M.~Maksimov
\paper Nonautomorphic dynamics in algebraic statistical mechanics
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 10--19
\mathnet{http://mi.mathnet.ru/tmf4030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489595}
\zmath{https://zbmath.org/?q=an:0374.46052}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 944--943
\crossref{https://doi.org/10.1007/BF01037636}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4030
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Maksimov, “Dynamics in the state space and Heisenberg equations”, Theoret. and Math. Phys., 26:3 (1976), 259–262  mathnet  crossref  mathscinet  zmath
    2. V. M. Maksimov, “Heisenberg dynamics. Covariant representations”, Theoret. and Math. Phys., 28:2 (1976), 715–720  mathnet  crossref  mathscinet  zmath
    3. V. M. Maksimov, “On the existence of the Heisenberg equations on the $C^*$ algebra of quasilocal observables of bose and fermi systems with a finite-range potential”, Theoret. and Math. Phys., 31:1 (1977), 371–373  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:130
    Full text:40
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019